3 months and 3 days after ablation

Had my 3 month appt with EP. Having AF 180BPM about every 10 days with dizzyness. Stops with flecanide PIP 300mg. Before ablation AF was every month. They only managed the 3 pulmonary veins due to phrenic nerve palsy. I have to wait another 3 months and see what happens but as CHADS score of 0 I have to cone off apixiban.

Anyone had similar ? Could it still calm down in the next 3 months. Off blood thinners too. Think I would rather be on them.

5 Replies

oldestnewest
  • That is your choice not theirs.

  • But does the doc not have to prescribe them when I run out. So would be up to them ?

  • We are not medically trained as you know Elsie, but as Bob rightly says it is your decision. Although unlikely, your Doctor may have reasons for taking you off Apixiban which outweigh any risk of stroke, but if I were you, I would contact your EP's secretary and/or their Arrythmia nurse and explain that not taking an anticoagulant is adding to your stress which is therefore not helping your AF. You could also explain this to your GP who might just continue the prescription until your next review. I hope you get things sorted soon........

  • Do suggest that you follow up with your physician, nurse or get a second opinion. As noted, it's a personal decision but for me, even with a Chads of zero, I'd be very hesitant to get off anticoagulants if I still had ongong AF. In fact, while I'm now 6 months post my second ablation, with no signs of AFIB and a Chads of zero, I continue to have severe PAC's which adversely affect my quality of life. It makes me very nervous about going off anticoagulants because I still feel that there is still a risk that I could go back into AFIB resulting an a risk of stroke, albeit less than before my ablation. Again it's a personal decision, but for me, since there are no ongoing daily side effectsof the anticoagulant (Pradaxa), I prefer to stay on them for now and re-evaluate Down the road. Best of luck

  • I will never stop taking eliquis. The thought of a stroke is frightening. I would not be a good stroke patient.

    I think as someone else said, being without a blood thinner is causing more anxiety which could lead to afib.

    Judy

You may also like...